Hi im sandy age 54,iv got DVTs in both legs 2 blood clots in left leg and 1 in right leg,im on warfarin for life now ,but i suffer with realy bad cramp in both carves,any ideas what i can do to get rid /ease the pain ,its always at night in bed and i cant get out of bed quick enough,could this disslodge my blood clots ? worried sandy.
15 Jun 2011
This sounds extremely dangerous, please go to the ER or call your doc asap.
Tis enough of an emergency to warrant an ER visit, and perhaps your pain could be treated as well.
Sorry I could not be of more help, but I really felt compelled to leave an answer to your question because it sounds serious.
Best wishes to you,
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... diaphoretic every night for 3 weeks post op. Cannot find any other reason for it. I have not have fevers and it only happens at night-well, a ...
1 answer • 7 Dec 2009
Clexane - Hi, Im a 35 year old female who for the past 36 months has been living with blood clots in
... my upper body there is no medical history of them in family and i have never had them in my legs no operations or long distance traveling before ...
3 answers • 16 May 2010
I'm 26 with clots in my right leg. I have factor 5 leaden and protein s... and c deficits. I'm in 10 mg of warfarin. My inr/pt is at 2.7.
4 answers • 4 Aug 2011
... Filter in my Inferior Vena Cava "as an extra measure of protection" and I thought biological material built up on these? I have good, ...
3 answers • 28 Jun 2012
I want to know if there are people of my age who have longer experience with Xarelto and the impact on their active life.
7 answers • 28 Dec 2012